Couldn't find what you looking for?

TRY OUR SEARCH!

I'm 20 years old, married, sexually active, and have on birth control pills for 10 months. I've been finding this weird vaginal discharge that was brown, and 4 days later it is now pink and I thought I was starting my period but I'm not suppose to start until next week. It smells funny too, and I feel like I might have small cramps, but mine are usually really painful. What's going on?

Loading...

Well, if you just started or stopped the pills I would definitely suspect bc pills. However, 10 months after, your body should have already gotten used to them.

The discharge you’ve been having….is it like spotting blood or mucus-like discharge? It could be a cervical infection that can be caused by both sexually and non-sexually transmitted agents and if this discharge persists or if you develop any other similar symptoms, I reckon you should see a doc.

Did the bleeding appear after sex maybe and have you been having sex while experiencing the symptoms? It could be something on the cervix like a polyp that was aggravated by sexual activity or maybe other cervical changes that may appear if you started having sex early-before the age of 19 and especially if you had multiple partners before you got married.

Considering you have been having cramps as well, it is possible that you developed some cysts on one of your ovaries and that they are causing both cramping and bleeding/spotting/red discharge.

An ultrasound should tell if cysts have formed or not. They are usually not dangerous if they are small and in that case, they are left alone, as they often dissolve on their own but if they grew to be bigger than 5 cm in diameter, then they may be removed.
Reply

Loading...